Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Quadratic fields with a class group of large 3-rank

Tom 197 / 2021

Aaron Levin, Shengkuan Yan, Luke Wiljanen Acta Arithmetica 197 (2021), 275-292 MSC: Primary 11R29; Secondary 11G30, 14H40. DOI: 10.4064/aa191027-22-6 Opublikowany online: 19 October 2020

Streszczenie

We prove that there are $\gg X^{1/30}/\!\log X$ imaginary quadratic number fields with an ideal class group of $3$-rank at least $5$ and discriminant bounded in absolute value by $X$. This improves on an earlier result of Craig, who proved the infinitude of imaginary quadratic fields with an ideal class group of $3$-rank at least $4$. The proofs rely on constructions of Mestre for $j$-invariant $0$ elliptic curves of large Mordell–Weil rank, and a method of the first author and Gillibert for constructing torsion in ideal class groups of number fields from rational torsion in Jacobians of curves. We also consider analogous questions concerning rational $3$-torsion in hyperelliptic Jacobians.

Autorzy

  • Aaron LevinDepartment of Mathematics
    Michigan State University
    East Lansing, MI 48824, U.S.A.
    e-mail
  • Shengkuan YanSchool of Mathematics and Statistics
    Xi’an Jiaotong University
    Xi’an, 710049, China
    e-mail
  • Luke WiljanenDepartment of Mathematics
    Michigan State University
    East Lansing, MI 48824, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek